Jump to content
CrazyBoards.org

Recommended Posts

I just took today my first dose of Abilify (only 5 mg) and also Lexapro (also 5 mg) to supplement my Lamictal.

I was so sleepy by noon I had to take a nap and konked out for almost 3 hours.

Do they work better together?  I'm thinking I should just take one at a time to see which one is causing the sleepiness.

Link to comment
Share on other sites

I just took today my first dose of Abilify (only 5 mg) and also Lexapro (also 5 mg) to supplement my Lamictal.

I was so sleepy by noon I had to take a nap and konked out for almost 3 hours.

Do they work better together?  I'm thinking I should just take one at a time to see which one is causing the sleepiness.

<{POST_SNAPBACK}>

I assume by your post that you are taking the Lexapro, Lamictal, and Abilify in the morning. Did your pdoc tell you to take them all together? All in the morning? At night?

Lamictal and Abilify can be activating for some people, doesn't sound like your problem. First, call your pdoc and ask when you should take each med. Have you been taking the Lexapro and the Lamictal in the AM? If you have been did the combo ever make you drowsy? You said this was your first dose of Abilify, so it may just be a side effect for now. The drowsiness may wear off, you may find that after you adjust to the Abilify it may be more activating. It is so hard to tell when starting a new med. If you think the Abilify is making you sleepy, then call your pdoc and ask if you can take it at bedtime.

Erika

Link to comment
Share on other sites

Gosh, I really wasn't clear about what the heck I'm doing. I'm BPII.

I've been on the Lamictal 200 mg. (divided), Xanax .5 mg., breakfast, lunch, bed), and Trazodone 100 mg. at bed.

I've had some continuing problems with anger/agitation, impulsive self-destructive stuff (borderline), so the pdoc added the lexapro and the abilify.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...